# SDR IPXA2018070931516

- Difficulty date: July 7, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 17,517 hours, 6,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARMING LEVER HINGE COVERS BROKEN.  INSTALLED A NEW LINING PANEL.   ARMING LEVER HINGED COVER INSTALLED IAW MM 52-12-02.
